Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote withdrawal sageblue

Posted by lauram on July 21, 2004, at 14:14:24

In reply to Re: depakote withdrawal lauram, posted by sageblue on July 21, 2004, at 1:00:11

Hi sageblue,

I am BPII and was put on Depakote after a three month manic phase. It did wonders for that, but it also made me feel like a zombie in terms of thinking ability. We switched to Lamictal and I have had good success with that.

After two to three weeks I regained my energy and was able to carry on a conversation without having to grapple for words. It will get better. Just give it time. Hang in there.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[368663]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lauram thread:368388
URL: http://www.dr-bob.org/babble/20040719/msgs/368663.html